# SDR FOTR2022201968

- Difficulty date: February 2, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,403 hours, 38,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792T6511
- Condition: Cracked
- Location: Zone 200
- Part time: 71,403 hours, 38,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 620, LBL 24 FLANGE CRACKED.   REMOVED DAMAGED SEAT TRACK AT LBL24 STA 480-700 IAW SRM 51-30-2.  FABRICATED SEAT TRACK FROM PN BAC1520-792T6511 PO 90010776 IAW  SRM 53-10-5, INSTALLED SEAT TRACK AT LBL 24, STA 480-700 IAW SRM 51-30-2.
